RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 8  


Ordinary Differential Equations
Some tendencies towards generalizations of a differential equation
N. V. Azbelev
1291
The method of integral funnels of differential inclusions for the investigation of control systems
A. G. Butkovskiy
1304
Construction in the plane of systems of differential equations from a partition into trajectories of a domain that has singular points only on the boundary
S. V. Volkov
1313
Solutions of evolution equations of parabolic type with degeneration
M. L. Gorbachuk, N. I. Pivtorak
1317
A problem of optimal control with nonsmooth differential constraints
V. F. Dem'yanov, V. N. Nikulina, I. R. Shablinskaya
1324
Prolongation of solutions of Pfaffian equations
A. D. Myshkis
1331
Perturbation of invariant manifolds. II
G. S. Osipenko
1337
Quasidifferential equations in a metric space
A. I. Panasyuk
1344
Invariant tori of differential systems with impulses in spaces of bounded numerical sequences
A. M. Samoilenko, Yu. V. Teplinskii
1353
The method of two systems of functions in boundary value problems
A. T. Taldykin, E. A. Isakova
1362

Partial Differential Equations
Differential operators of constant strength
Sh. Bouzar, A. A. Kuleshov
1369
Uniqueness classes and stability of solutions of degenerate quasilinear equations of parabolic type in a problem without initial data
R. Ya. Glagoleva
1376
General solution of systems of partial differential equations with identical principal part
V. I. Elkin
1389
Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. II
L. I. Kamynin, B. N. Khimchenko
1399
Smoothness of the solutions of a boundary value problem for elliptic equations with a parameter
V. A. Kondrat'ev, V. M. Uroev
1407
Differential equations in a scale of Banach spaces
Ya. V. Radyno
1412
The Friedrichs extension of a differential operator with a singularity
V. S. Serov
1422
Linear differential equations on biscales of Banach spaces
F. Szigeti
1430

Short Communications
Numerical-asymptotic solution of a nonstationary singularly perturbed problem from the theory of semiconductor devices
M. P. Belyanin
1436
On a difference problem of optimal control with a small step
V. Ya. Glizer
1440
Remarks on the theory of the generalized inverse for an operator generated by a Fredholm integral equation of the second kind
V. M. Zubov
1442
Complete controllability of a class of linear singularly perturbed systems
G. A. Kurina
1444
Periodic orbits of multidimensional dynamical systems
A. È. Malevich
1446
On functionally invariant solutions of a system of partial differential equations
S. B. Penchansky
1449
Well-posedness of a nonlocal boundary value problem
G. B. Savchenko
1450
Disintegration of continuous solutions of a quasilinear integro-differential equation
S. M. Samarina
1454
Application of explicit difference schemes for integration of nonlinear equations of parabolic type
V. K. Saul'ev, A. A. Chernikov
1456
The fundamental matrix of solutions of a system of partial differential equations
I. Yu. Homa
1459
Approximate zero-controllability of systems with aftereffect of neutral type
B. Sh. Shklyar
1461
Solution of a nonlinear problem with a moving boundary of the dynamics of viscoplastic media
G. E. Novikov
1465
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019